# SDR AALA20120302015

- Difficulty date: February 12, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N666A
- Make and model: Boeing 757223
- Aircraft serial: 25300
- Aircraft time: 62,415 hours, 21,840 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT WEB DOUBLER UPPER UPPER SURFACE HAS CORROSION AT BODY STATION 1717 LEFT BUTTLINE 36.  REMOVED AND REPLACED AFT PRESSURE DECK WEB PER BAC DWG 146N5300 AND SRM 51-40-02.
